# SDR USAA2013070900011

- Difficulty date: June 13, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 42,371 hours, 15,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311410202001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT BEAM BETWEEN FR20 TO FR24, -Y1584.  REPLACED FLOOR SUPPORT BEAM BETWEEN FR20 TO FR24, -Y1584 IAW SRM 53-00-14, 51-42-11, & 51-44-11.
